| Model Number |
RONYX30008UX |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx drug eluting stent to treat a lesion located in the ostium left main (lm) coronary artery.The device was inspected with no issues noted.Negative prep was performed.The device did not pass through a previously deployed stent.It was reported that the stent dislodgement occurred during removal following failed delivery.It is stated that the stent stripped inside the telescope and the dislodged stent was removed with the whole system, which was double wired.The patient is alive with no injury.
Additional Manufacturer Narrative
During a procedure an attempt was made to use a resolute onyx rx drug eluting stent to treat a stenosed lesion located in the ostium left main (lm) coronary artery.The device was not prepped per ifu.It was stated that a technique called szabo was used during this procedure.It is stated that the stent stripped off at the on ramp of the telescope after the stent was expanded.It was stated that the stent was at the on ramp of telescope, did not fit because it was purposely expanded outside of the body and came off in the guide.Since the stent was in the guide, they were able to retrieve with no patient injury.The patient is alive with no injury.It was stated that the stent was expanded outside of the patient's body and that the device was not used in the patient's body.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product summary analysis: the device and a 0.014" guidewire were loaded in a telescope device.The stent had dislodged from the balloon.The balloon folds were partially expanded.Crimp impressions were visible on the exposed balloon surface.The dislodged stent was located on the hypotube entangled with the wires proximal to the telescope entry port.The stent struts were deformed.No damage was noted to the distal tip.No damage was noted to the remainder of the device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.